• DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

New nonlinear solution of nearly incompressible hyperelastic FGM cylindrical shells with arbitrary variable thickness and non-uniform pressure based on perturbation theory

Author(s):

Medium: journal article
Language(s): en 
Published in: Latin American Journal of Solids and Structures, , n. 8, v. 16
DOI: 10.1590/1679-78255622
License:

This creative work has been published under the Creative Commons Attribution 4.0 International (CC-BY 4.0) license which allows copying, and redistribution as well as adaptation of the original work provided appropriate credit is given to the original author and the conditions of the license are met.

  • About this
    data sheet
  • Reference-ID
    10519037
  • Published on:
    10/12/2020
  • Last updated on:
    19/02/2021